SciELO - Scientific Electronic Library Online

 
vol.19 issue1Hilfer and Hadamard Functional Random Fractional Differential InclusionsInequalities for Chebyshev Functional in Banach Algebras author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Cubo (Temuco)

On-line version ISSN 0719-0646

Abstract

ANTON MARVAL, Gabriel M; CASTILLO, René E  and  RAMOS-FERNANDEZ, Julio C. Maximal functions and properties of the weighted composition operators acting on the Korenblum, α-Bloch and α-Zygmund spaces. Cubo [online]. 2017, vol.19, n.1, pp.39-51. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462017000100003.

Using certain maximal analytic functions, we obtain new characterizations of the continuity and compactness of the weighted composition operators when acts between Korenblum spaces, α-Bloch spaces and when acts from certain weighted Banach spaces of analytic functions with a logarithmic weight into α-Bloch spaces. As consequence of our results, we obtain a new characterization of the continuity and compactness of composition operators acting betweenα-Zygmund spaces.

Keywords : Weighted Banach spaces of analytic functions; Bloch space; weighted composition operators.

        · abstract in Spanish     · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License